Alert archive / Ohio / River Flood Warnings in 2007

River Flood Warning 76, NWS Northern Indiana

August 20, 2007Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Aug 20, 2007, 10:55 AM EDT for Williams County, Ohio. It took effect at Aug 22, 2007, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 20, 2007, 10:55 AM EDT (14:55 UTC)
In effect from
Aug 22, 2007, 2:00 AM EDT
Expired
Aug 21, 2007, 11:29 AM EDT
In force
Issued by
NWS Northern Indiana
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 201455
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1055 AM EDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES

.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES LATE THIS MORNING INTO
THIS AFTERNOON...COMBINED WITH RECENT HEAVY RAINFALL...WILL LIKELY 
CREATE SOME MINOR RIVER FLOODING. 

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC171-211455-
/O.NEW.KIWX.FL.W.0076.070821T1000Z-070824T0800Z/
/MONO1.1.ER.070821T1000Z.070822T1200Z.070823T0800Z.NO/
1055 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* FROM TUESDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING  
  AND CREST NEAR 12.6 FEET AROUND  8 AM WEDNESDAY AUGUST 22 AND FALL 
  BELOW FLOOD STAGE AROUND  4 AM THURSDAY AUGUST 23.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$

INC003-033-OHC039-211455-
/O.NEW.KIWX.FL.W.0077.070821T0000Z-000000T0000Z/
/NVLI3.1.ER.070821T0000Z.070822T1800Z.000000T0000Z.NO/
1055 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 AM MONDAY THE STAGE WAS 6.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY EVENING AND
  CREST NEAR 13.5 FEET AROUND  8 PM WEDNESDAY AUGUST 22.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

$$

INC003-211455-
/O.NEW.KIWX.FL.W.0078.070821T1708Z-070823T0400Z/
/ROOI3.1.ER.070821T1708Z.070821T1800Z.070822T0400Z.NO/
1055 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* FROM TUESDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 3.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON
  AND CREST NEAR 12.2 FEET AROUND  2 PM TUESDAY AUGUST 21 AND FALL 
  BELOW FLOOD STAGE AROUND 12 AM WEDNESDAY AUGUST 22.
* AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER.

$$

OHC039-051-171-211455-
/O.NEW.KIWX.FL.W.0079.070821T0000Z-000000T0000Z/
/STRO1.1.ER.070821T0000Z.070823T1200Z.000000T0000Z.NO/
1055 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIFFIN RIVER NEAR STRYKER
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 AM MONDAY THE STAGE WAS 6.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY EVENING AND
  CREST NEAR 12.5 FEET AROUND  2 PM THURSDAY AUGUST 23.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

$$
2 follow-up statements
000 
WGUS83 KIWX 210257
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1057 PM EDT MON AUG 20 2007

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND  
  ST.JOSEPH COUNTIES 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
  AND DEFIANCE COUNTIES 
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 

.RECENT PERIODS OF HEAVY RAINFALL HAVE RESULTED IN RIVER LEVELS
RISING TO ABOVE FLOOD STAGE.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC091-141-149-220257-
/O.EXT.KIWX.FL.W.0080.000000T0000Z-070822T2300Z/
/DAVI3.1.ER.070820T2057Z.070821T0600Z.070821T2300Z.NO/
1057 PM EDT MON AUG 20 2007

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM MONDAY THE STAGE WAS 10.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.4 FEET AROUND  2 
  AM TUESDAY AUGUST 21 AND FALL BELOW FLOOD STAGE AROUND  7 PM 
  TUESDAY AUGUST 21.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.


$$

OHC171-220257-
/O.EXT.KIWX.FL.W.0076.070822T0600Z-070823T1200Z/
/MONO1.1.ER.070822T0600Z.070822T0600Z.070822T1200Z.NO/
1057 PM EDT MON AUG 20 2007

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER 
* FROM LATE TUESDAY NIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 3 PM MONDAY THE STAGE WAS 9.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  2 AM 
  WEDNESDAY AUGUST 22.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.
.

$$

INC003-033-OHC039-220257-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-070826T0300Z/
/NVLI3.1.ER.070821T2000Z.070823T0000Z.070825T0300Z.NO/
1057 PM EDT MON AUG 20 2007

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM MONDAY THE STAGE WAS 10.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON
  AND CREST NEAR 13.1 FEET AROUND  2 AM THURSDAY AUGUST 23 AND FALL 
  BELOW FLOOD STAGE AROUND 11 PM FRIDAY AUGUST 24.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 


$$

INC003-220256-
/O.EXT.KIWX.FL.W.0078.070822T0000Z-070823T0000Z/
/ROOI3.1.ER.070822T0000Z.070822T0000Z.070822T0000Z.NO/
1057 PM EDT MON AUG 20 2007

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE 
* FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 9 PM MONDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  8 PM 
  TUESDAY AUGUST 21.
* AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER.


$$

OHC039-051-171-220256-
/O.EXT.KIWX.FL.W.0079.000000T0000Z-070825T1030Z/
/STRO1.1.ER.070820T2333Z.070822T0600Z.070824T1030Z.NO/
1057 PM EDT MON AUG 20 2007

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM MONDAY THE STAGE WAS 11.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.0 FEET AROUND  2 
  PM WEDNESDAY AUGUST 22 AND FALL BELOW FLOOD STAGE AROUND  6 AM 
  FRIDAY AUGUST 24.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.


$$
000 
WGUS83 KIWX 211529
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1129 AM EDT TUE AUG 21 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-211559-
/O.CAN.KIWX.FL.W.0076.000000T0000Z-070823T1200Z/
/MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM EDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 8 AM TUESDAY THE STAGE WAS 10.0 FEET
* FLOOD STAGE IS 12.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 20, 6:45 AM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Aug 20, 6:45 AM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 AM EDT MON AUG 20 2007

.AVIATION...
IFR CONDITIONS ARE EXPECTED MUCH OF THIS TAF PD. 35KT SWLY LLJ
OVERRUNNING STNRY SFC FRONT OVER CENTRAL IL/IN WAS CAUSING
WIDESPREAD TSTM OVER NRN IL/IN THIS MORNING. EXPECT THIS ACTIVITY
WILL WANE AS LLJ GOES THROUGH DIURNAL WKNG/VEERING. CLOUDS WILL
LIMIT HEATING TODAY, BUT STILL SHOULD BE SOME DIURNAL
DESTABILIZATION AGAIN THIS AFTN. REMNANTS OF ERIN OVER MO WILL LIFT
NE ACROSS INDIANA THIS EVENING PRECEEDED/ACCOMPANIED BY SHRA/TSRA AT
THE TERMINALS. AS THIS WAVE MOVES AWAY FROM THE AREA LATE TONIGHT
LIGHT WINDS AND MOIST AIRMASS SHOULD ALLOW STRATUS/FOG TO FORM.

&&

.PREV DISCUSSION...
SHORT TERM...

TODAY AND TONIGHT

COMPLICATED SHORT TERM PERIOD.  8Z RADAR IMAGERY SHOWING HEAVY BAND
OF TSRA MOVING NE OVER NRN INDIANA DROPPING HEAVY RAINFALL UP TO AN
INCH TO AN INCH AND A HALF PER HOUR.  STRONG H85 LLJ AND SHRT/WV
PASSING JUST TO THE S OF FA HAVE SPARKED THIS DEVELOPMENT NORTH OF
THE STATIONARY FRONT DRAPED OVER NRN IL/CENTRAL IN AT 8Z. EXPECT
CONVECTION TO CONTINUE AND MOVE NE THROUGH THE MORNING HOURS INTO
LWR MI/NW OH WITH THE FRONT CLOSE BEHIND.

ATTENTION IS THEN FOCUSED ON DEVELOPING SHRT/WV FROM REMNANTS OF TD
ERIN OVER SW MO SHOWN ON IR IMAGERY AT 8Z.  MODELS IN GOOD AGREEMENT
OF STRENGTHENING CONVECTION WITH THIS WAVE WHICH WILL MOVE NE AND
INTERACT WITH FRONT PROGGED TO BE OVER FA THIS AFTERNOON.  BEST SVR
POTENTIAL LOOKS TO BE OVER SE CWA CLOSER TO PASSING VORT MAX AND
BEST CAPE.  HOWEVER...THE PRIMARY THREAT STILL LOOKS TO BE HEAVY
RAINFALL WITH VERY MOIST BL...DEEP WARM CLOUD LAYER...AND LONG THIN
CAPE.  THEREFORE HAVE EXTENDED FLOOD WATCH TILL 10Z TONIGHT. PRECIP
CHANCES WILL GRADUALLY BE ON THE DECREASE LATE TONIGHT AFTER PASSAGE
OF SHRT/WV.

KEPT MAX TEMPS FOR TODAY 4 TO 5 DEGREES BELOW GUIDANCE AS TEMPS
STRUGGLED TO MAKE IT TO THE MID 60S YESTERDAY...AND ABUNDANT CLOUD
COVER/PRECIP SHOULD INHIBIT DIURNAL RISE TODAY.

LONG TERM...
E-W ORIENTED STNRY FRONT IS EXPECTED TO BE OVER THE AREA AT THE
START OF THE LONG TERM PD (12Z TUE) WITH REMNANTS OF ERIN MOVG
OFF TO OUR THE EAST. THIS SHOULD RESULT IN CONTINUED SHOWERS AND
TSTMS IN THE AREA TUE, BUT EXPECT COVERAGE WILL NOT BE AS
EXTENSIVE AS THE PREVIOUS 24HRS. FLOW ALOFT OVER THE AREA SHOULD
BACK A BIT FROM W TO SW TUE-TUE NIGHT AS A SHRTWV MOVES INTO THE
UPR MIDWEST. THIS IS EXPECTED TO CAUSE THE STNRY FRONT TO LIFT
NORTH OF THE AREA BY WED MORNING. SCATTERED SHOWERS AND TSTMS TUE
SHOULD DIMINISH IN AREAL COVERAGE FURTHER TUE NIGHT AS THE FRONT
MOVES NORTH OF THE CWA. WARM SECTOR EXPECTED TO BECOME QUITE
UNSTABLE ON WEDNESDAY RESULTING IN SCT TSTMS REDEVELOPING DURING
THE DAY. GFS INDICATES A WIND SHIFT TO NW OVER THE AREA WED WHICH
APPEARS TO BE THE RESULT OF CONVECTIVE FEEDBACK ALONG CDFNT
APPROACHING FROM THE NW. PREFER NAM HANDLING OF THIS FEATURE
KEEPING WINDS SW THRU THU. THIS CDFNT EXPECTED TO MOVE THROUGH THE
AREA THU NGT WITH TSTMS ALONG AND AHEAD OF IT IN THE CONTINUED
UNSTABLE AIRMASS ENHANCING POPS ACROSS THE CWA. ANOTHER WAVE IS
EXPECTED TO MOVE ENE ALONG THE FRONT FRI NGT AND SAT KEEPING
SHOWERS AND TSTMS IN THE AREA. FRONT SHOULD FINALLY MOVE WELL
SOUTH OF THE AREA WITH HIGH PRESSURE AND DRIER AIRMASS MOVG INTO
THE CWA SAT NGT AND SUNDAY. TEMPS ARE EXPECTED TO WARM
CONSIDERABLY INTO THE U80S-L90S BY WED AS THE FRONT APPROACHES.
TROPICAL AIRMASS ENHANCED BY RECENT HEAVY RAINFALL SHOULD RESULT
IN DEWPOINTS IN THE L70S AND AFTN HEAT INDICES IN THE M-U90S.

&&

.PREV DISCUSSION... /ISSUED 215 AM EDT SUN AUG 19 2007/

AVIATION...
COMPLICATED TAF PERIOD AS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS
THE AREA THIS MORNING.  RADAR IMAGERY SHOWING NEW TSRA DEVELOPMENT
OVER NRN IL/CENTRAL IN JUST N OF STATIONARY FRONT IN THE PAST FEW
HRS SPARKED BY SHRT/WV AND STRONG LLJ OVER MO/IL. EXPECT THIS
CONVECTION TO MOVE NE INTO BOTH TAF SITES SO HAVE LEFT TEMPO THUNDER
THROUGH THE EARLY MORNING HOURS. MODEL SOUNDINGS INDICATE DECENT
INSTABILITY TOMORROW AS THE FRONT MOVES NWRD FROM CENTRAL IL/IN TO
NRN IL/IN SO HAVE ADDED TEMPO THUNDER FOR TOMORROW AFTERNOON AS
WELL.  EXPECT EXISTING BR TO STICK AROUND THROUGH MUCH OF THE PERIOD
AS REMNANTS OF TD ERIN HAVE LEFT ABUNDANT LL MOISTURE.  HAVE BEEN
OPTIMISTIC IN IMPROVING VSBYS THROUGH TAF PERIOD FROM IFR TO
MVFR...AND CIGS FROM VLIFR TO MVFR.  HOWEVER...MUCH UNCERTAINTY
STILL EXISTS DUE TO CONVECTIVE TIMING AND LOCATION. WILL CONTINUE TO
MONITOR.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-020-
     022>027-032>034.

MI...FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-015-016-
     024-025.

LM...NONE.
&&

SHORT TERM...LAMMERS
LONG TERM/AVIATION...TAYLOR
Hazardous weather outlook, Aug 20, 6:01 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 AM EDT MON AUG 20 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-211015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
601 AM EDT MON AUG 20 2007 /501 AM CDT MON AUG 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE AREA
TODAY AND TONIGHT CAUSING HEAVY RAINFALL. THE HEAVY RAINFALL MAY
RESULT IN FLOODING... AND A FLOOD WATCH IS IN EFFECT FOR THE
ENTIRE AREA. IN ADDITION... A FEW SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS AFTERNOON AND
EVENING... MAINLY OVER SOUTHEAST PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. SOME
OF THE STORMS COULD BE SEVERE TUESDAY AND WEDNESDAY. IN ADDITION
THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-211015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
601 AM EDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TODAY AND TONIGHT.
A FEW OF THE STORMS MAY ALSO HAVE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. SOME
OF THE STORMS COULD BE SEVERE ON TUESDAY AND WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 20, 5:47 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0543 AM     HEAVY RAIN       6 SW ANGOLA             41.58N  85.08W
08/20/2007  M1.54 INCH       STEUBEN            IN   TRAINED SPOTTER

            1.54 INCHES OF RAINFALL FROM MIDNIGHT TO 530 AM

&&

LAMMERS
Local storm report, Aug 20, 5:54 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0553 AM     HEAVY RAIN       AKRON                   41.04N  86.02W
08/20/2007  M1.54 INCH       FULTON             IN   TRAINED SPOTTER

            1.54 INCHES OF RAINFALL IN 24 HRS

&&

LAMMERS
Local storm report, Aug 20, 8:49 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            NEW HAVEN               41.07N  85.03W
08/20/2007                   ALLEN              IN   TRAINED SPOTTER

            A SCHOOL BUS WAS CAUGHT IN A FLOOD AREA AT THE
            INTERSECTION OF MEYER AND NEW HAVEN AVE.

&&

MCS
Local storm report, Aug 20, 8:52 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            FORT WAYNE              41.07N  85.14W
08/20/2007                   ALLEN              IN   LAW ENFORCEMENT

            10 DIFFERENT ROADS WERE REPORTED CLOSED THROUGHOUT FT.
            WAYNE DUE TO STANDING WATER

&&

MCS
Local storm report, Aug 20, 9:17 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            0 N AUBURN              41.36N  85.06W
08/20/2007                   DE KALB            IN   LAW ENFORCEMENT

            FLOODING OVER SEVERAL ROADWAYS. COUNTY ROAD 51. COUNTY
            ROAD 60 FROM 427 TO I 69. COUNTY ROAD 11A SOUTH TO
            COUNTY ROAD 60. 5800 BLOCK OF COUNTY ROAD 56 TO COUNTY
            ROAD 59 HAS DEEP WATER ACROSS THE ROADWAY.

&&

SCHOTT
Local storm report, Aug 20, 9:20 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 AM EDT MON AUG 20 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLOOD            0 N DEFIANCE            41.28N  84.36W
08/20/2007                   DEFIANCE           OH   LAW ENFORCEMENT

            SEVERAL ROADWAYS WITH WATER FLOWING OR STANDING ACROSS
            PORTIONS OF THE COUNTY. BUCKSKIN ROAD...STATE ROAD 66
            NORTH...US 127...AND STATE ROAD 15 ALL HAVE WATER OVER
            THE ROADWAY.

&&

SCHOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 10:55 AM EDTRiver Flood WarningIWXDefiance10 days
Aug 20, 10:55 AM EDTRiver Flood WarningIWXDefiance, Fulton, Williams10 days

Nearby

River Flood Warnings in Ohio, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.